# SDR ASOA00115

- Difficulty date: October 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 27,237 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4028 - CREW REPORTED THAT LAST ONE-THIRD OF THE EMERGENCY LIGHTS WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY ABOVE ROW 7 AND 8.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
